Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2013 (2013), Article ID 451212, 4 pages
http://dx.doi.org/10.1155/2013/451212
Research Article

Generalized Derivations of BCC-Algebras

1Department of Mathematics, Faculty of Sciences, King Abdulaziz University, Jeddah, Saudi Arabia
2Department of Mathematics, Faculty of Science for Girls, King Abdulaziz University, Jeddah, Saudi Arabia
3Faculty of Science for Girls, King Abdulaziz University, Saudi Arabia

Received 29 April 2013; Revised 2 August 2013; Accepted 27 August 2013

Academic Editor: Brigitte Forster-Heinlein

Copyright © 2013 S. M. Bawazeer et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The notion of generalized derivations of BCC-algebras is introduced, and some related properties are investigated. Also, we consider regular generalized derivations and the D-invariant on ideals of BCC-algebras. We also characterized KerD by generalized derivations.